# SDR I5PA2024110688801

- Difficulty date: November 6, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 82,106 hours, 25,979 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 7926140001
- Part serial: 8266
- Condition: Faulty
- Location: Rt Hf Comms
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HF INOP AND PLACED ON MEL.   REPLACED RH HF COUPLER PER AMM. OPS CHECK OK. MEL CLEARED.
